# SDR ASMF2021120800316

- Difficulty date: October 19, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: XAMAK
- Make and model: Boeing 737-8
- Aircraft serial: 43705
- Aircraft time: 6,340 hours, 2,601 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL LEAK DURING STOP ENGINE. DURING TRANSIT CHECK, IT WAS DETECTED A RIGHT ENGINE OIL LEAK DURING STOP ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION; DETECTING OIL DROPS ON RIGHT ENGINE SUMP DRAIN OF 35 DROPS PER MINUTE; THE RIGHT ENGINE HIGH POWER RUN AT 70% OF N1 WITHOUT OIL LEAK AND IDLE WITH 540 CC/HR OF OIL LEAK RATE FROM C-SUMP DRAIN WITHIN LIMITS IAW AMM TASK 71-00-00-800-802, TESTED CORRECT.
